Search the Community
Showing results for tags 'enduro'.
Found 4 results
Hi all, Given that it's been about 2.5 years since the last one (2015 4 Hour Enduro), I feel that it's way past time to re-run this event... This event will be run on 26th May 12th May. Update: Charity Changed to Beyond Blue. Due to recent challenging family circumstances, I'm changing the Charity for this event to "Beyond Blue". They have helped / are helping, my family through a very challenging time, and they also help 1,000's daily... If anyone is unable to attend, but would like to donate, please visit the EveryDayHero Page Further details will be going up both here, and on the Way2Fast Facebook Page soon, and team registrations will gladly be accepted here, or there... Thanks Michael
Hi All, Way2Fast will be hosting a double headed SlotWorx Enduro on the 21st of April. Race 1: SlotWorx V8 SuperCars Race 2: SlotWorx Porsche Cup Details are still to be finalised, but this will be a team race, with fuel, and driver changes during the bracket. Event will most likely be hosted on our large blue track with a gloss finish. Rules (To Be Confirmed / Finalised) Rules will be based on Cam's national rule sets. Event will most likely be limited to 10 teams per class. Minimum 2 drivers per team, with driving to be shared equally amongst all drivers. Motors should be SRP 25k FK-130 for V8's, and SRP 25k FK-180 for Cup Cars. Gearing should be 12/44 for V8's and 13/44 for the Cup Cars. Rough times will be... 9:00 - Open for practice 9:50 - Either Qualifying, or Lanes Randomised (TBC) 10:00 - V8 3 Hour Enduro 13:00 - Lunch 13:50 - Either Qualifying, or Lanes Randomised (TBC) 14:00 - Cup Car 3 Hour Enduro 17:00 - Finish Track will be available for hire from 15:00 to 17:30 on the Friday beforehand, and may be extended till 19:00 if there are enough interested parties.
Event Details Event Date: Saturday 22nd July, 2017 Venue Location: ‘Way2Fast’ Slot Car Racing Centre Unit 2, 20 Winchcombe Court Mitchell, ACT 2911 Ph: 0424 453 544 Track: 8 Lane Routed Timer Track Braid - Magna Braid laid just below track surface Surface - 'very worn' Ferodore (very minimal 'roughness') Event Programme/Schedule: 1. Open Practice, 1:00pm to 2:30pm (1hr, 30min) 2. Tech/Scrutineering, 2:30pm to 3:00pm (0hr, 30min) 3. Qualifying, 3:00pm to3:30pm (0hr, 30min) 4. Race – Part 1 3:30pm to 6:00pm (2hr, 30min) 5. Dinner Break, 6:00pm to 6:30pm (0hr, 30min) 6. Race – Part 2, 6:30pm to 9:00pm (2hr, 30min) 7. Podium Presentation, 9:00pm to 9:15pm (0hr, 15min) 8. Clean Up/Track Close, 9:15pm to 9:30pm (0hr, 15min) Trophies & Prizes: 1 st, 2nd and 3rd trophies and any donated prizes from sponsors. Presentations will be held directly after the enduro. Race Fees: Registration forms available from June 1st 2017. Entry Fee is $60 per team. (Minimum 3 people per team) Entry fees must be paid in full at the time of entry or on the day. Normal Track hire fees apply before 1:00pm, for those who wish to practice beforehand. Qualifying: 60 seconds for each team (team race, only 1 driver may qualify) All drivers to qualify on nominated lane as specified by race director. Qualifying times will determine driver sequence for heats. You can elect not to qualify, however you will be seeded last. Practice Sessions: Venue opens 10:00am, Saturday 22nd July with an official Practice Session from 1:00pm to 2:30pm that is included in the race fees. Normal Track hire fees will apply before 1:00pm, for those who wish to practice beforehand. Track Hire may also be available beyond 5:30pm on Friday 21st July if enough interest is shown, for which normal track hire fees will apply. Way2Fast is also hosting an official practice session on the Saturday 1st July @ 2pm. It will be $30 per team for 3 hours (2pm to 5pm) with access to the event track only, with reduced access to non enduro teams. The track for this session will be at the race voltage of 12.0v, and it will be vacuumed and 'rubbered up' prior to the 2pm start. If there is significant reason that 1/7 is not suitable for teams, an alternative date of 24/6 is available for this practice session to be moved to. Race Format: The race will be broken up into 2 segments, with a dinner break scheduled in the middle. Format will be 2 races x 8 lanes x 15 minute brackets, with a 90 second lane change in between (Team Endurance Race Format). Each heat will start from the start/finish line. The finish method for each heat set on partial laps (Race Coordinator Software) Track Power: All Qualifying and Racing will be set on 12 volts Track Photo: 'Cabarita' - 8 lane routed track with a lane length of 27.2 m (or 90 feet). Shop Information: Facebook: https://www.facebook...7365169/?ref=hl Website: http://www.way2fast.com.au/ Alternate Tracks Available for Hire: 'Namadji' - 6 lane ferrodore finished routed track with a lane length of 12.8m. 'Country Home' - 4 Lane semi-gloss finished routed track with a lane length of 25.2m 'Oval' - 6 Lane ferrodore finished routed track with a lane length of ~12-16m 'Big Blue' - 8 Lane gloss finished routed track with a lane length of ~30m Eligible Motor: SRP 25k 13d (FK-130) Current Teams (15/06) Canberra Based Team Way2Fast - Steve, Michael, Paul Team VB - Matty, Ian, Stretch, Jason Team Canberra - Alvaro, Dave, TBA Team TBA - Gordon, Jack, Shaun Wollongong Based Team Linfox - Rod C, Jason B, Steve E Team SlotWorx - Cam, Jim P, Jason B Team Nissan - Harry, Charles, John Team 'Dapto' - JJ, Jamie, Al Team GT - Vito, Steve L, TBA Team Nissan 2 - Clinton, Daniel, Andrew Reserve List Team Way2Fast-2 - Jason, TBA (Will Be Moved into 1 of the Canberra Teams, most likely as a 4th driver)
October 15 2016 will see the inaugural OAPR LMP 4 hour endurance at Bonogin Valley Raceway. In association with the 4 hour we will hold a 1 hour Slotworx V8 Endurance. The proposed format will be: Saturday October 15th AM Slotworx V8 1hour Teams (2 person) Event - 10 teams maximum. Saturday October 15th PM OAPR LMP GC 4 Hour Teams (3-4 Persons) Event - 6 teams maximum. This will be a 1 day event into the Saturday evening to allow interstate travelers the opportunity to rest Saturday night and travel home at their leisure on the Sunday. The race weekend is the weekend between the Bathurst and the GC 600 V8 events. Expressions of interest are welcome...